# SDR JJBA20210923022

- Difficulty date: September 23, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 43,285 hours, 27,433 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT FOR AND TREAT AS NEEDED ANY CORROSION UNDER THE REAR FUSELAGE II NAMEPLATES. ON LOWER REAR FUSE II LH OUTB RIB, BTW FR 79-80 RIB DAMAGED. SPLICE REPAIR ON LOWER REAR FUSE II LH OUTB RIB, BTW FR 79-80 REPAIRED. AT FR 78 NAMEPLATES REMOVED FOR INVESTIGATION AND SKIN FOUND CORRODED OUT OF LIMIT. CORROSION ON SKIN REPAIRED WITH DOUBLER AND NAMEPLATES RE-INSTALLED. CORROSION LEVEL 1
